The Chinese Remainder Theorem, its proofs and its generalizations in mathematical repositories

Christoph Schwarzweller

Abstract

n/a
Author Christoph Schwarzweller (FMPI / II)
Christoph Schwarzweller,,
- Institute of Informatics
Journal seriesStudies in Logic, Grammar and Rhetoric, ISSN 0860-150X, (C 15 pkt)
Issue year2009
Vol18
No31
Pages103-119
URL http://logika.uwb.edu.pl/studies/vol31.html
Languageen angielski
Score (nominal)10
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back